# SDR 9611812705

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802E
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE ORD-BOS, THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALLS AND ENGINE PARAMETER FLUCTUATION AT FL 370.  A PRECAUTIONARY SHUT-DOWN OF THE NR 2 ENGINE WAS ACCOMPLISHED. THE FLIGHT WAS DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE WITH A SERVICEABLE UNIT.
